# SDR SWAA2017022312061

- Difficulty date: February 11, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE ANGLE CRACKED AT LEVEL IRSS 140.  R&R ANGLE IAW SRM.
